# SDR FQAR20150528075

- Difficulty date: May 28, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N917PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843306
- Aircraft time: 16,748 hours
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21104
- Part serial: V6493111186913
- Condition: Cracked
- Location: Nr 3
- Part time: 2,492 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION INDICATED CRACKING IN THE RT ENGINE NR 3 CYLINDER HEAD.  AFTER THE CYLINDER WAS REMOVED, CRACKS WERE OBSERVED TO THE SIDE OF THE LOWER SPARK PLUG HOLE.
